# SDR ASAA2023030642266

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,073 hours, 16,218 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Wire
- Part number: BMS1348T12C03G01
- Condition: Abnormal
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATES WITH FUEL IN CTR TANK. GROUNDED - YES.  R & R  BOOST PUMP IAW  AMM 28-22-41, OPS CHECK FAILED. CB AT THE P92, D5 POPPED AS SOON AS PUMP IS TURNED ON. FOUND WIRE W1126-3601Y-18 BROKEN AT CONNECTOR D804. WIRE PINS AND CONNECTOR PREVIOUSLY REPLACED. FOUND WIRE W1126-3601R/Y/B-18 BRITTLE FROM HEAT STRESS. RE-TERMINATED WIRES, INSULATION TORE. ROUTED NEW WIRE W1126-3601-R/B/Y-18 FROM RH CTR BOOST PUMP TO AC MIX BAY REF B737 SWPM 20-10-11. REF B737-800 WDM 28-23-11 TERMINATED ENDS AT D804 AND D5350P. OPS CHECK OF CENTER BOOST PUMP GOOD. SYS OPS NML. REF WDM 28-23-11, SWPM 20-61-00, 20-10-20, AMM 28-22-41. C/B C846 COLLAR REMOVED AND RESET. GROUND VERIFICATION SAT.
